# SDR IPXA10M60755

- Difficulty date: June 17, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 80,158 hours, 13,494 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING TELESCOPIC DUCT CUTOUT CRACKED UPPER INBD AND OTBD CORNER.  REMOVED DAMAGE, FABRICATE, AND INSTALLED REPAIR FILLERS AND DOUBLER IAW STA SA EA 011-5730-01-A2490 I/R AND EO MD11-5730-38326-A.
